advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Baltimore, Maryland, USA:

My son has been on amphetamine and anti-hypertensive drugs for 3 years for ADHD. He recently wound up in the hospital with Type 1 diabetes. He is now 9 years old. Is it possible the drugs could have caused the damage through a hypersensitivity autoimmune reaction?

Answer:

No! There are no associations between these drugs and autoimmune disease.

KJR

Original posting 22 Jan 98

  
advertisement


                 
  Back to Ask the Diabetes Team Return to the Top of This Page

Last Updated: Tuesday April 06, 2010 15:08:56
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.